IJPAM: Volume 26, No. 3 (2006)

A NOTE ON YOKOI'S $D$-INVARIANTS

Fitnat Karaali Telci
Department of Mathematics
Faculty of Science and Arts
Trakya University
Edirne, 22030, TURKEY
e-mail: fitnat@trakya.edu.tr


Abstract.In this paper, upper bounds for fundamental unit of real quadratic fields are obtained in the cases norm of fundamental unit $\mp 1$.

Received: November 28, 2005

AMS Subject Classification: 11R27, 11R11

Key Words and Phrases: real quadratic fields, fundamental unit

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 26
Issue: 3